# SDR 96ZZZX5431

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43456
- Make and model: Piper PA-28-151
- Aircraft serial: 287415499
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 3532312
- Condition: Cracked
- Location: Fwd Bulkhead
- Part time: 1,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FRONT SPINNER BULKHEAD CRACKED.  A CRACK HAD PREVIOUSLY BEEN STOP DRILLED.
